# SDR MZZA96200

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Separated
- Location: Nr2 Aft Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4 D-CHECK INSPECTION ON A/C AT AIR ASIA, DELAMINATION WAS FOUND ON LT WING INBOARD T/E AFT FLAP T/E UPPER SKIN BETWEEN WBL 78 AND WBL 86.  THE DAMAGED SKIN 4 INCH BY 8 INCH IN SIZE WAS TRIMMED OUT AND REPAIRED PER B727 SRM 51-40-6.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 810288 (SEQ NR05088).  (M)
